Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Eq/sust/winny

  1. #1
    THE DON's Avatar
    THE DON is offline Associate Member
    Join Date
    Oct 2001
    Location
    london ENGLAND UK
    Posts
    208

    Eq/sust/winny

    I am running a eq/sust/winny cycle and i seem to be getting some mad headaces but they only seem to come on after the winny shots does any one out there have any idea what might be causing this

  2. #2
    marx is offline Member
    Join Date
    Nov 2001
    Location
    Van City
    Posts
    542
    It could be that the winny is raising your blood pressure and in turn causing the headaches. I had a problem with nosebleeds last time i was on winny due to my bp...

  3. #3
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    Yes, Winny does increase your blood pressure, why not trying to drink it instead of injecting see if that makes a difference. That way you can lighten or split your doses up, it could be simply that you are taking to much at one time. I take about 70 mg a day of winny if I take a whole 50mg pill I will get a head ache, but the pump is unbelievble.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •